Record number :
1559978
Title of article :
Characterizations of the harmonic Bergman space on the ball
Author/Authors :
Choi، نويسنده , , Eun Sun and Na، نويسنده , , Kyunguk Na ?، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2009
Pages :
11
From page :
375
To page :
385
Abstract :
In the harmonic Bergman space with the normal weight, we prove norm equivalences in terms of radial, gradient and invariant gradient norms. Using this, we give new characterizations in terms of Lipschitz type conditions with Euclidean, pseudo-hyperbolic and hyperbolic metrics on the ball.
Keywords :
Harmonic Bergman space , Hyperbolic metric , Lipschitz condition
Journal title :
Journal of Mathematical Analysis and Applications
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2009
Link To Document :
بازگشت